# SDR RAIA951225

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Servo
- Part number: 7005383921
- Condition: Sticking
- Location: Elevator Trim
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAINTEANNCE - ELEVATOR TRIM STIFF.  REPLACED ELEVATOR TRIM SERVO.  (X)
